MathSciNet Relay Station
MathSciNet bibliographic data
MR3012519 92C20 (62G08 62J07 62P10)
Tian, Tian Siva; Huang, Jianhua Z.; Shen, Haipeng; Li, Zhimin A two-way regularization method for MEG source reconstruction. Ann. Appl. Stat. 6 (2012), no. 3, 1021–1046.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement